# SDR AALA201802159033

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Glazed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED VISOR COVER SLIDE PASSENGER DOOR, FWD GALLEY AREA.  REPLACED VISOR COVER IAW CMM 25-60-56.
